# SDR SWIA201438879

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 28,045 hours, 23,794 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE AFTER SELECTING GEAR UP.  NOSE GEAR INDICATOR INDICATED NOSE GEAR DOWN AND LOCKED, GREEN.  REPLACED BENT BRACKET FOR NLG WOW PS13GA. PERFORMED GEAR RETRACTION/EXTENSION TEST IAW AMM.  SYSTEM TEST OPS GOOD.
